International Journal of Mathematics and Mathematical Sciences
Volume 25 (2001), Issue 3, Pages 197-203

On a stochastic inventory model with deteriorating items

L. Aggoun,1 L. Benkherouf,1 and L. Tadj2

1Department of Mathematics and Statistics, Sultan Qaboos University, P.O. Box 36, Al-Khod 123, Oman
2Department of Mathematics and Operations Research, King Saud University, P.O. Box 2455, Riyadh 11451, Saudi Arabia

Received 13 April 1999

Copyright © 2001 L. Aggoun et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


We suggest a new inventory continuous time stochastic model for deteriorating items. We derive optimal operating characteristics of the expected cost per unit time under the assumption that demand in each replenishment cycle forms a regenerative process. We also present numerical examples.